# SDR ASAA2016022015577

- Difficulty date: February 20, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 33,901 hours, 10,268 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Part number: UNKNOWN
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AUTO FAIL LIGHT ILLUMINATED ON PRESSURIZATION PANEL.  ACFT GROUNDED.  ACCOMPLISHED FIM 21-31, TASK 827 AUTO FAIL LIGHT ON.  NR 2 CPC FAULTED ON GROUND, CABIN PRESSURE CONTROL MODULE NR 1 NO FAULTS.  SWITCHED TO MANUAL THEN BACK TO AUTO, FAIL LIGHT EXTINGUISHED. PERFORMED DCPC BITE AND TEST REF FIM 21-31, TASK 803, NO EXISTING FAULTS AND OPS CHECKED NORMAL.  CABIN PRESS CONTROL MODULE FAULT CLEARED NR 2 CPC.
